A MAGNETOHYDRODYNAMICAL THEOREM FOR STEADY AXISYMMETRIC SYSTEMS WITH IMPLICATIONS TO RING GALAXIES

DOI: 
10.1007/BF00651829
Publication date: 
01/01/1982
Main author: 
BATTANER, E
IAA authors: 
BATTANER, E
Authors: 
BATTANER, E; SANCHEZSAAVEDRA, ML
Journal: 
ASTROPHYSICS AND SPACE SCIENCE
Refereed: 
Yes
Publication type: 
Article
Volume: 
86
Pages: 
55-62
Number: 
Abstract: 
Database: 
WOK
SCOPUS
ADS
URL: 
https://ui.adsabs.harvard.edu/#abs/1982Ap&SS..86...55B/abstract
ADS Bibcode: 
1982Ap&SS..86...55B
Keywords: